# SDR 08FDEA03202

- Difficulty date: July 31, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 55,403 hours, 11,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 EACH FASTENER HOLE FOUND CRACK AT 5 AND 9 O'CLOCK POSITIONS (APPROXIMATELY 1/8 INCH LENGTH) AT NOSE LANDING GEAR LEFT SIDE TRUNNION FITTING LOWER LONGERON.  CRACK LOWER LONGERON AT NOSE LANDING GEAR LEFT SIDE TRUNNION FITTING REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
